# SDR FDEA200904291465

- Difficulty date: April 29, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3610
- Condition: Dented
- Location: Bs 1628
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE BS 1628, AT S-26L.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, DETAIL 3.  HFEC ACCOMPLISHED WITH NO CRACKS NOTED.  ACCOMPLISHED REPAIR AND INSTALLED IAW SRM 53-00-01, REPAIR NR 7, FIG 1 AND 2.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
